ANZIAM J. 49 (2007), no. 2, pp. 243–258.

Some new results for the Lagrange polynomials in several variables

Kung-Yu Chen Shuoh-Jung Liu H. M. Srivastava
Department of Mathematics
Tamkang University
Tamsui 25137
Taiwan
Republic of China
kychen@mail.tku.edu.tw
Department of Mathematics
Tamkang University
Tamsui 25137
Taiwan
Republic of China
113014@mail.tku.edu.tw
Department of Mathematics and Statistics
University of Victoria
Victoria
British Columbia
V8W 3P4
Canada
harimsri@math.uvic.ca
Received 1 March, 2007; revised 29 October, 2007

Abstract

In some recent investigations involving certain differential operators for a general family of Lagrange polynomials, Chan et al. encountered and proved a certain summation identity for the Lagrange polynomials in several variables. In the present paper, we derive some generalizations of this summation identity for the Chan–Chyan–Srivastava polynomials in several variables. We also discuss a number of interesting corollaries and consequences of our main results.

Download the article in PDF format (size 164 Kb)

2000 Mathematics Subject Classification: primary 33C05, 33C45; secondary 11B73
(Metadata: XML, RSS, BibTeX) MathSciNet: MR2376???
indicates author for correspondence

References

  1. A. Altın, E. Erkuş and F. Taşdelen, “The q-Lagrange polynomials in several variables”, Taiwanese J. Math. 10 (2006) 1131–1137. MR2253369
  2. W.-C. C. Chan, C.-J. Chyan and H. M. Srivastava, “The Lagrange polynomials in several variables”, Integral Transform. Spec. Funct. 12 (2001) 139–148. MR1867910
  3. K.-Y. Chen and H. M. Srivastava, “A new result for hypergeometric polynomials”, Proc. Amer. Math. Soc. 133 (2005) 3295–3302. MR2161152
  4. A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi, Higher Transcendental Functions, Volume III (McGraw-Hill Book Company, New York, Toronto and London, 1955). MR66496
  5. E. Erkuş and A. Altın, “A note on the Lagrange polynomials in several variables”, J. Math. Anal. Appl. 310 (2005) 139–148. MR1867910
  6. E. Erkuş and H. M. Srivastava, “A unified presentation of some families of multivariable polynomials”, Integral Transform. Spec. Funct. 17 (2006) 315–320. MR2236211
  7. H. M. Srivastava and H. L. Manocha, A Treatise on Generating Functions (Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1984). MR750112
  8. G. Szegö, Orthogonal Polynomials, Volume 23 of American Mathematical Society Colloquium Publications, fourth edition (American Mathematical Society, Providence, Rhode Island, 1975). MR372517
  9. I. Tomescu, Problems in Combinatorics and Graph Theory, Wiley-Interscience Series in Discrete Mathematics, Translated from the Romanian by R. A. Melter (A Wiley-Interscience Publication, John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1985). MR793939
Australian Mathematical Publishing Association Inc.

Valid XHTML 1.0 Transitional

Feedback